# SDR AALA20150529003

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 38,207 hours, 4,450 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W11121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADL 7CC0007 END OF 5 INCHES LONG ON LOWER FWD SIDE OF FWD CARGO DOOR.  FWD CARGO DOOR FWD LOWER CORNER SKIN REPAIRED IAW SRM 52-30-01-2R REPAIR 7 SECTION 12.  CARD 51-92-02-001 WAS ISSUED TO THE BILL OF WORK FOR THIS REPAIR.
